RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pelevin, Fedor Victorovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:35
Abstract pages:148
Full texts:52
References:14
Professor
Doctor of technical sciences
E-mail:

http://www.mathnet.ru/eng/person109788
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. F. V. Pelevin, “Heat transfer in meshed metallic materials with interchannel transpiration and two-dimensional intermesh flow of a heat-transfer fluid”, TVT, 56:2 (2018),  219–228  mathnet  elib; High Temperature, 56:2 (2018), 208–216  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020